JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME NOTES ON EXTENSIONS OF BASIC UNIVALENCE CRITERIA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME NOTES ON EXTENSIONS OF BASIC UNIVALENCE CRITERIA
Deniz, Erhan; Orhan, Halit;
  PDF(new window)
 Abstract
The object of the present paper is to obtain a more general condition for univalence of analytic functions in the open unit disk U. The significant relationships and relevance with other results are also given. A number of known univalent conditions would follow upon specializing the parameters involved in our main results.
 Keywords
analytic functions;univalent function;univalence condition;Loewner chain;
 Language
English
 Cited by
1.
Sufficient conditions for univalence and quasiconformal extensions, Indian Journal of Pure and Applied Mathematics, 2015, 46, 1, 41  crossref(new windwow)
 References
1.
J. Becker, Lownersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. Reine Angew. Math. 255 (1972), 23-43.

2.
E. Deniz, D. Raducanu and H. Orhan, On an improvement of an univalence criterion, Math. Balkanica (N.S.) 24 (1-2) (2010), 33-39.

3.
G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Translations of Mathematical Monographs, Vol. 26 American Mathematical Society, Providence, R.I. 1969.

4.
Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. crossref(new window)

5.
H. Orhan and E. Deniz, On a generalization of Ruscheweyh's univalence criterion, (submitted).

6.
H. Ovesea-Tudor and S. Owa, An extension of the univalence criteria of Nehari and Ozaki and Nunokawa, Hokkaido Math. J. 34 (2005), no. 3, 533-539. crossref(new window)

7.
S. Ozaki and M. Nunokawa, The Schwarzian derivative and univalent functions, Proc. Amer. Math. Soc. 33 (1972), 392-394. crossref(new window)

8.
Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Gottingen, 1975.

9.
D. Raducanu, On a univalence criterion, Mathematica 37(60) (1995), no. 1-2, 227-231.

10.
D. Raducanu, On a generalization of Ozaki's univalence criterion, (to appear).

11.
D. Raducanu, A univalence criterion for analytic functions in the unit disk, Mathematica 46(69) (2004), no. 2, 213-216.

12.
D. Raducanu, H. Orhan, and E. Deniz, On some sufficient conditions for univalence, An. Stiint Univ. "Ovidius" Constanta Ser. Mat. 18 (2) (2010), 217-222.

13.
D. Raducanu, I. Radomir, M. E. Gageonea, and N. R. Pascu, A generalization of Ozaki-Nunokawa's univalence criterion, JIPAM. J. Inequal. Pure Appl. Math. 5 (2004), no. 4, Article 95, 4 pp.

14.
H. Tudor, New univalence criteria, Stud. Univ. Babes-Bolyai Math. 52 (2007), no. 2, 127-132.